Positive solutions of nonlinear elliptic systems

Volume 58 / 1993

Robert Dalmasso Annales Polonici Mathematici 58 (1993), 201-212 DOI: 10.4064/ap-58-2-201-212


We study the existence and nonexistence of positive solutions of nonlinear elliptic systems in an annulus with Dirichlet boundary conditions. In particular, $L^∞$ a priori bounds are obtained. We also study a general multiple linear eigenvalue problem on a bounded domain.


  • Robert Dalmasso

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image